# SDR USAA2010112392647

- Difficulty date: October 28, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53479046005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - MAJOR REPAIR -  CORROSION ON FLOORBEAM ASSEMBLY BETWEEN FR75A TO FR76, -Y1448.  REPLACED FLOORBEAM ASSEMBLY BETWEEN FR75A TO FR76, -Y1448 IAW A330 SRM 51-42-11 & 51-41-14.
